Application form: tablets, capsules
Indication group: antihistaminics, antiallergics
Active substance: Cetirizini dihydrochloridum 10 mg
minimum amount for dispatch: Zyrtec : Cetirizine is a highly effective antihistaminic and antiallergic agent with a minimum incidence of sleepiness after usual treatment dose. Cetirizin inhibits both an "early" phase of the allergic reaction caused by histamine and the movement of inflammatory cells, eosinophils in particular, as well as releasing of agents connected with a "later" phase of the allergic reaction. For the prolonged effect of cetirizine it is possible to administer it to adults and older children in one daily dose.
Manufacturer: UCB Pharma S.p.A., Pianezza, Italy, www.ucb.com
|SUKL název||ZYRTEC 10MG TBL FLM 7|